It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-20-2003, 09:50 PM   #1
Newbie
 
Join Date: Jan 2003
Location: cleveland, ohio
Posts: 2
joey joe joe HB User
Post dilantin-sex drive

I've been on dilantin for about 9 months now and my sex drive has greatly deteriorated. Has anyone else had this problem? what are some things you can help take to counter this? PLEASE any information

 
Old 01-29-2003, 01:32 PM   #2
Junior Member
 
Join Date: Jan 2003
Location: scotland
Posts: 13
shirlygirly HB User
Lightbulb

hi joey,

notice how no-one ever responds to these interesting natural questions, after reading your i wrote of one to,and i have noticed no one has replied to that either.
i'm sure you still have plenty sex appeal though!
flaunt it if ya got it! it only nature!
what your asking i cannot answer though as your amle!

bye
gl shirley.
__________________
shirley

 
Sponsors Lightbulb
   
Old 01-29-2003, 09:17 PM   #3
Newbie
 
Join Date: Jan 2003
Location: Kalamazoo, MI, USA
Posts: 5
ms. bunny HB User
Post

My hubby is on Dilantin, and I don't think it has affected his sex drive. He's been on Dilantin as long as I've known him though, so it may be and I don't know it. Sorry I can't be of much more help. Try talking to your doctor, maybe he could switch you to another med that doesn't cause that side effect.

 
Old 02-07-2003, 04:34 PM   #4
Member
 
Join Date: Jan 2003
Posts: 81
simeone HB User
Post

Hi Joey
I been taking dilantin for a year and has not affect my sex drive it did the opposite. I hope you find some medication that will help you. Good Luck and Take Care.

 
Old 02-08-2003, 10:16 PM   #5
Junior Member
 
Join Date: Feb 2003
Location: Florence, Arizona, USA
Posts: 18
bilbostuff HB User
Post

Do not fear and for goodness sake do not let the thought crawl up in your head and start reading a book. I have been on Dilantin for over 2o years and believe me...I sometimes wish it would slow me down..
Wipe it from you mind my friend...

------------------
Bilbostuff
Rock on..
__________________
Bilbostuff
Rock on..

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone having to go off Dilantin due to long-term side effects? cstinner Epilepsy 21 10-21-2009 06:34 AM
Things that cause Dilantin levels to drop? davehere Epilepsy 22 08-10-2008 03:27 PM
Dilantin levels Lee1672 Epilepsy 9 01-03-2008 06:08 PM
Uncontrollable/Elevated Dilantin Levels SUZYQ11 Epilepsy 17 11-30-2007 09:25 AM
Dilantin for Depression & Anxiety gort Depression 4 12-20-2005 08:07 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (6), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), dogmom (2), webartethan (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:46 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!